# SDR CA140918007

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,119 hours
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405913
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HOUR DOOR CABLE PULLEY INSPECTION, THE UPPER AFT. DOOR CABLE WAS FOUND FRAYED. CABLE P/N: 129-215059-13 WAS REPLACED WITH A SERVICEABLE CABLE. IT SHOULD BE NOTED THAT THIS IS A REOCCURING INSPECTION WITH INTERVIALS OF 200 HRS. FURTHER THE CABLES ARE ALSO INSPECTED DURING THE PHASE 3 INSPECTION. THROUGH INSPECTION THERE IS NO CLEAR CAUSE TO WHY THE CABLE FRAYED. IT DID FRAY WHERE IT PASSES THROUGH A PULLEY. THE PULLEY IS IN SERVICEABLE CONDITION.
